Medical Questions > Womens Health > Birth Control Forum

Sprintec ortho cyclen birth control irregular period

I had sex for the first time in april and I decided that if I was having sex then I would be smart and go on birth control and I had a irregular period anyways so it wouldn't hurt to be on it. I went to the doctor and she prescribed me ortho cyclen but when I got the prescription filled my insurance will only cover the generic which is sprintec but I don't mind if its cheaper!


I started in june and my first few days I was a little nauseas but I was also taking cold medicine and once my cold went away and I stopped with that I was fine. My first month I definitely noticed more vaginal dryness and I had my first yeast infection. And before my period my breasts were very very tender.


I am now starting the white pills on my 2nd pack. This month I have had no problems really until recently. It started with a rash that was on one side of my back and on the side of my breast. It hurt and it itched and it took awhile to go away. Not sure if this was connected to birth control but who knows! Also have noticed major problems with my contacts. It seems like my vision has changed in one eye but not the other one until I take my contacts out and re wet them and then I am fine for a little while until my vision goes again. Today I carried drops with me and everytime I put drops in once it happened it went away but without the drops I honestly don't even trust myself to drive because of the vision problems. My eyes have also been red every night when I get ready to go to bed. Every night before bed I wash my face very well and take off my make up yet since starting birth control in the morning I can barely open my eyes until I get a warm rag to get rid of all the eye "boogers" and crusty stuff. Once again I am not sure if this is related to the birth control but I am curious if anyone else has had problems like this.


I am happy with my brand of birth control as I have had no weight gain and my period is so much better and I don't want to switch but I see the eye doctor this week and hope that is not the only solution. My boyfriend and I are also no longer together so now with these eye problems I am not sure if I should even continue on the birth control even though it helps me period?!?!?
Did you find this post helpful?
|

replied July 25th, 2006
Especially eHealthy
Well you may possibly be mildly allergic to the horomones. Another possibility that explains both the vaginal dryness and the dryness of your eyes (which is what seems to be causing the vision problems, seeing as it is fixed temporarily by eye drops) is that the pills are drying up your body fluids just slightly, mostly mucous membranes. Has your mouth or nose been dryer than normal?
|
Did you find this post helpful?

replied June 28th, 2012
i take sprintec and my feet arehurting and also i have felt very nauseas and im only 13 so i dont take it to prevent babys
|
Did you find this post helpful?
Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...